Thread: Zoloft.
View Single Post
  (#4 (permalink)) Old
gymnastxxLeah Offline
tumble <3
Regular TeenHelper
*****
 
gymnastxxLeah's Avatar
 
Name: Leah
Age: 23
Gender: Female
Location: Paradise. Or the gym.

Posts: 422
Blog Entries: 2
Join Date: July 28th 2011

Re: Zoloft. - July 29th 2012, 04:38 PM

I know it's very unlikely that it WILL make things worse, but I've always metabolised medications weirdly, and whatever they are for, they rarely do their job.
I've been on it for two days and feel like crap. Dizzy, nauseous, and stomach pains... Very uncoordinated. I'm trying to just keep going for a few weeks and hopefully that'll go away.

I know it's probably not going to be fatal if I were to OD on it, but I also have other medications that, combined with this, I'm almost certain would.

Does anyone know about the anxiety side of this? I know depression wise it's supposed to help (although I'll admit i'm not holding my breath for that.) but she also said it would help with my anxiety, which is very bad. So should it help, or is there a possibility of it getting worse?


I wanna fly. So I do gymnastics instead.

I'll just keep holding on to what i believe and oh I believe in you. Give me the strength for the fight and the heart to believe cause I've got to believe in you. I feel so alive.

PeacewithImperfection